1 minute reading time (73 words)

Statin-associated peripheral neuropathy: review of the literature.

​People on statins may have a higher propensity of developing peripheral neuropathy.

This study explored the association between statin use and the risk of developing peripheral neuropathy. Researchers conducted a meta-analysis on data derived from eligible epidemiological studies and case reports.

Researchers discovered that the regular intake of statins elevated the likelihood of developing peripheral neuropathy. The authors concluded that statins should be considered the cause of peripheral neuropathy when other possible causes have been ruled out.

Research Summary Information

Treatment with statins and peripheral neuropathy: ...

Related Posts

 

Comments (0)

Rated 0 out of 5 based on 0 voters
There are no comments posted here yet

Leave your comments

  1. Posting comment as a guest. Sign up or login to your account.
Rate this post:
Attachments (0 / 3)
Share Your Location